Facultade de Fisioterapia

The jackknife estimate of covariance for two Kaplan-Meier integrals with covariates

Azarang, Leyla; de Uña-Álvarez, Jacobo; Stute, Winfried
Abstract:
In this paper the Jackknife estimate of covariance of two Kaplan–Meier integrals with covariates is introduced. Its strong consistency is established under mild conditions. Several applications of the estimator are discussed.
Year:
2015
Type of Publication:
Article
Keywords:
strong consistency; Survival analysis; Censored data; Kaplan Meier; reverse time submartingale
Journal:
Statistics
Volume:
49
Number:
5
Pages:
1005-1025
Month:
September
DOI:
http://dx.doi.org/10.1080/02331888.2014.960871
Hits: 1317